*Twitch* *Twitch*

Lickable Lollie Lickable Lollie
So this fun new thing started happening to me lately. My doc put me on a higher dose of my usual medication and ever since then, my WHOLE ENTIRE BODY has started a weird twitching thing. I look a little nanners now. It doesn't happen all the time, but when it does, it usually happens the whole day. I'll just be chillin, on my computer, and all of a sudden all of my muscles tighten up and I jerk!

...Maybe I should talk to my doctor... lol
06/13/2013
  • Better Price Sale - Save 50%
  • Better Price Sale - Save 70%
  • Better Price Sale - Save 60%
  • Better Price - Save 40%
  • Try a luxury harness with a dildo and save 45% on a kit!
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
PropertyOfPotter PropertyOfPotter
That doesn't sound very pleasant! Perhaps calling the doctor wouldn't be a bad idea!
06/13/2013
PeaceToTheMiddleEast PeaceToTheMiddleEast
Yes, I suggest you call the doctor as well that does not sound normal or pleasant to deal with.
06/13/2013
melissa1973 melissa1973
Yes, definitely make a doctors appointment.
06/13/2013
charmedtomeetyou charmedtomeetyou
I agree...that sounds like it might be a bit of an issue. It doesn't sound like a lot of fun, and nobody wants to look nanners!
06/14/2013
eri86 eri86
A twitchy side affect is worth contacting your doctor about. Any side affect really.
06/14/2013
kendra30752 kendra30752
Quote:
Originally posted by Lickable Lollie
So this fun new thing started happening to me lately. My doc put me on a higher dose of my usual medication and ever since then, my WHOLE ENTIRE BODY has started a weird twitching thing. I look a little nanners now. It doesn't happen all the ... More
Oh no! Sounds bad. When I got my last Gardasil vaccine (which I SAID NO TO, but they kept on about it, so I stupidly gave in) I started having twitching all in my face! It was intense too, and happened in my leg and thigh muscles as well. The twitching of my upper lip only stopped early this month and my eyelids have YET to stop twitching. I've had really bad side effects from that stupid vaccine.

I can imagine how annoyed you must be with that much twitching going on. You don't realize just how aggravating it is until it won't stop. Lol. I'm sorry, though.

I would definitely talk to your doctor. I mean, side effects to meds are no joke, even though we're made to think it's sooooo safe. I'd at least mention it.
06/14/2013
sunflower sunflower
Quote:
Originally posted by Lickable Lollie
So this fun new thing started happening to me lately. My doc put me on a higher dose of my usual medication and ever since then, my WHOLE ENTIRE BODY has started a weird twitching thing. I look a little nanners now. It doesn't happen all the ... More
Is it a medicine with tardive dyskinesia as a potential side effect? In the morning, call your doctors office and ask to speak to a nurse about the twitching and get a medical opinion. I do that a lot when I have unpleasant symptoms.
06/14/2013
bratcat bratcat
This is likely a side effect of the medication, and would suggest talking to your doctor about it and if there is a similar product you can go on that will not have that effect. Speaking from experience, this effect may go on for some time after having used this medication. I still get tremors (literally the same type of thing that you described to a T, usually causing me to involuntary throw my head to one side or the over in a quick volent motion) even years after not being on the medication which caused the initial side effect. Though they do not happen as frequently, and rarely happens no unless i am unmedicated, it can be a very scary experience.
06/14/2013
joolie joolie
That sounds really annoying, def call your doctor, also Sunflower had good advice to get the real skinny from a nurse.
I take an SSRI and occasionally get uncontrollable yawns. Embarrassing.
06/14/2013
Ansley Ansley
I'm seconding, thirding and fourthing the suggestions to call the doc. I don't know much about SSRIs and anti-depressants, but I do know you shouldn't have to deal with that.
06/14/2013
Lickable Lollie Lickable Lollie
Well, I called to talk to the nurse at my doctors office and they had me leave her a message, so hopefully i hear back soon.
06/14/2013
Lickable Lollie Lickable Lollie
So, tremors are a side effect of my celexa...I don't know if I would classify these as tremors, but I was told to cut back my dose. Hopefully that helps.
06/14/2013
Bubba29 Bubba29
Quote:
Originally posted by Lickable Lollie
So this fun new thing started happening to me lately. My doc put me on a higher dose of my usual medication and ever since then, my WHOLE ENTIRE BODY has started a weird twitching thing. I look a little nanners now. It doesn't happen all the ... More
get off the drugs if at all possible. all of them have effects, some good some bad.
06/14/2013
KrissyNovacaine KrissyNovacaine
Quote:
Originally posted by Lickable Lollie
So this fun new thing started happening to me lately. My doc put me on a higher dose of my usual medication and ever since then, my WHOLE ENTIRE BODY has started a weird twitching thing. I look a little nanners now. It doesn't happen all the ... More
I had that happen. they put me on a med to help me sleep and I got muscle spasms so bad I was in agony. It lasted hours... So much for sleeping. I talked to me doc and I stopped taking that.
06/14/2013
LoveX LoveX
Glad you called the doctor, that would be annoying to put up with!
06/14/2013
Bignuf Bignuf
Quote:
Originally posted by Lickable Lollie
So this fun new thing started happening to me lately. My doc put me on a higher dose of my usual medication and ever since then, my WHOLE ENTIRE BODY has started a weird twitching thing. I look a little nanners now. It doesn't happen all the ... More
Not "maybe"....definitely. Always notify your doctor of unusual symptoms. If they don't know, they cannot help, and some symptoms may indicate a real issue.
08/06/2013
Bignuf Bignuf
Quote:
Originally posted by KrissyNovacaine
I had that happen. they put me on a med to help me sleep and I got muscle spasms so bad I was in agony. It lasted hours... So much for sleeping. I talked to me doc and I stopped taking that.
Good. Glad you sorted that out. No doctor I know (and I know a LOT of them) has ESP. If you don't tell them something, they cannot know it, even with your best interest in mind.
08/06/2013
Total posts: 18
Unique posters: 15